# SDR RAIA00402002

- Difficulty date: February 2, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 15,605 hours, 17,402 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - RIGHT IEC CAPTION LIGHT WITH TORQUE AND FUEL FLUX.  MAINTENANCE REPAIRED WIRING AT MONOPOLE CONNECTOR.
